Loading, please wait...
:

product description page

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 64ct - Up&Up™ (Compare to active ingredient in Unisom SleepGels)

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 64ct - Up&Up™ (Compare to active ingredient in Unisom SleepGels) - image 1 of 5

About this item

Highlights

  • Compare to Unisom SleepGelsactive ingredient
  • For relief of occasional sleeplessness
  • Non-Habit Forming
  • Adults and children 12 years of age and older
  • Gluten free
Compare to Unisom SleepGelsactive ingredient. The active ingredient in Sleep Aid Softgels is diphenhydramine HCl 50 mg, for relief of occasional sleeplessness. For adults and children 12 years of age and older.
Suggested Age: 18 Years and Up
Health Facts: Contains Diphenhydramine HCl
Active Ingredient Strength Value: 50 milligrams
Product Warning: Consult a doctor if you have a breathing problem, consult a doctor if you have glaucoma, ask a doctor if you have prostate issues
Product Form: Softgel
Primary Active Ingredient: Diphenhydramine
Package Quantity: 64
TCIN: 11292258
UPC: 370030629930
Item Number (DPCI): 094-01-0643
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
Target brand
$6.49
Shipping
In stock - free standard shipping with REDcard

Most recent reviews

Always fall asleep fast

(would recommend)
5 out of 5 stars
Missdmp 21 days ago
Always puts me to sleep fast, I don’t feel groggy the next day.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Best value!

(would recommend)
5 out of 5 stars
Susan 25 days ago
I've used this product for years. I need help getting to sleep & this is my go to product. First, it's a gel so it hits your blood stream more quickly. Secondly, it contains 50mg of active ingredient, which is twice as much as you'll find in most other products. Thirdly, the price! It's so much chea...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
3 out of 5 stars
txkeja 1 month ago
does not work as well as I had hoped, but does work. takes a long time to kick in.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
chassecat 4 months ago
verified purchaser
I take these to both help keep me asleep and keep my allergies under control. Benedryl tends to work the best for my allergies, but it makes me sleepy... so if I take these at bedtime, I get dual benefit out of them. Have tried other brands, but the name brand and these by Up&Up consistently seem to...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
50293 9 months ago
verified purchaser
Perfect for what you want
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
Delilah 10 months ago
verified purchaser
I love it. Good quality.
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
yesthatmilla 1 year ago
verified purchaser
Just as good as branded and much cheaper!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

it works same as unisom

(would recommend)
5 out of 5 stars
Ros 1 year ago
verified purchaser
I fell asleep as soon as the food is digested along with pill. Much cheaper and stronger dosesee moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.